Follow
Dr. M. Pitchaimani
Dr. M. Pitchaimani
Verified email at unom.ac.in - Homepage
Title
Cited by
Cited by
Year
Ergodic stationary distribution and extinction of a stochastic SIRS epidemic model with logistic growth and nonlinear incidence
SP Rajasekar, M Pitchaimani
Applied Mathematics and Computation 377, 125143, 2020
622020
Analysis of stability and Hopf bifurcation for HIV-1 dynamics with PI and three intracellular delays
C Monica, M Pitchaimani
Nonlinear Analysis: Real World Applications 27, 55-69, 2016
592016
Qualitative analysis of stochastically perturbed SIRS epidemic model with two viruses
SP Rajasekar, M Pitchaimani
Chaos, Solitons & Fractals 118, 207-221, 2019
412019
Progressive dynamics of a stochastic epidemic model with logistic growth and saturated treatment
SP Rajasekar, M Pitchaimani, Q Zhu
Physica A: Statistical Mechanics and its Applications 538, 122649, 2020
392020
Mathematical analysis of an influenza A epidemic model with discrete delay
P Krishnapriya, M Pitchaimani, TM Witten
Journal of computational and Applied Mathematics 324, 155-172, 2017
392017
Dynamic threshold probe of stochastic SIR model with saturated incidence rate and saturated treatment function
SP Rajasekar, M Pitchaimani, Q Zhu
Physica A: Statistical Mechanics and its Applications 535, 122300, 2019
352019
Global stability analysis of HIV-1 infection model with three time delays
M Pitchaimani, C Monica
Journal of Applied Mathematics and Computing 48, 293-319, 2015
352015
Stability analysis for HIV infection delay model with protease inhibitor
M Pitchaimani, C Monica, M Divya
Biosystems 114 (2), 118-124, 2013
262013
Analysis of time delay in viral infection model with immune impairment
P Krishnapriya, M Pitchaimani
Journal of Applied Mathematics and Computing 55, 421-453, 2017
232017
Optimal control of mixed immunotherapy and chemotherapy of tumours with discrete delay
P Krishnapriya, M Pitchaimani
International Journal of Dynamics and Control 5 (3), 872-892, 2017
222017
Modeling and bifurcation analysis of a viral infection with time delay and immune impairment
P Krishnapriya, M Pitchaimani
Japan Journal of Industrial and Applied Mathematics 34 (1), 99-139, 2017
212017
Some common fixed point theorems using implicit relation in 2-Banach spaces
M Pitchaimani, DR Kumar
Surveys in Mathematics and its Applications 10, 159-168, 2015
212015
Set-valued contraction mappings of Prešić–Reich type in ultrametric spaces
D Ramesh Kumar, M Pitchaimani
Asian-European Journal of Mathematics 10 (04), 1750065, 2017
192017
Common and coincidence fixed point theorems for asymptotically regular mappings in 2-Banach Spaces
M Pitchaimani, DR Kumar
Nonlinear Functional Analysis and Applications 21 (1), 131-144, 2016
192016
On construction of fixed point theory under implicit relation in Hilbert spaces
M Pitchaimani, DR Kumar
Nonlinear Funct. Anal. Appl 21 (3), 513-522, 2016
192016
Higher order stochastically perturbed SIRS epidemic model with relapse and media impact
R SP, Q Zhu
Mathematical Methods in the Applied Sciences 45 (2), 843-863, 2022
172022
Unique estimation of Gompertz parameters with mortality deceleration rate
M Pitchaimani, T Eakin
Mathematical and computer modelling 47 (1-2), 104-114, 2008
172008
On Nadler type results in ultrametric spaces with application to well-posedness
M Pitchaimani, D Ramesh Kumar
Asian-European Journal of Mathematics 10 (04), 1750073, 2017
162017
A generalization of set-valued Prešić–Reich type contractions in ultrametric spaces with applications
DR Kumar, M Pitchaimani
Journal of Fixed Point Theory and Applications 19, 1871-1887, 2017
162017
Unique estimation of mortality rates in Gompertz survival model parameters
ES Lakshminarayanan, M Pitchaimani
Applied mathematics letters 16 (2), 211-219, 2003
162003
The system can't perform the operation now. Try again later.
Articles 1–20